# SDR AWXA200400129

- Difficulty date: January 17, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK INTERGRANULAR CORROSION WAS FOUND ON EXISTING REPAIR ON EXTERNAL FUSELAGE SKIN BS 908, STR 27 LT TO STR 28 LT.  MAINTENANCE REMOVED EXISTING DOUBLERS AT BS 908, STR 27 LT TO STR 28 LT; PERFORMED A HFEC INSPECTION AND FOUND CRACK AT FASTENER HOLE; CUT OUT CRACK AREA OF SKIN; FABRICATED A DOUBLER, FILLER, AND TRIPLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-30-03 FIG 48.
